# SDR AUS20040105

- Difficulty date: January 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bbavia 7EC
- Engine: Lyc O235C1
- Propeller: Amtr C8289
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 129579
- Condition: Cracked
- Location: Rt Wing
- Part time: 887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING FRONT AND REAR SPARS CRACKED. CRACKS APPEAR TO ALIGN WITH THE ATTACHMENT FITTING BOLT HOLES.  SPARS ARE CONSTRUCTED FROM TIMBER.  FOUND DURING INSPECTION IAW AD/CHA/23 AMDT4.
